# SDR COMA0260528

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 11,335 hours, 11,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 601R330501
- Part serial: 0221
- Condition: Corroded
- Location: Crew Excape Hatc
- Part time: 11,335 hours, 11,551 cycles
- Component: Hatch, Cndair
- Component part number: 600330011701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION MECHANIC FOUND OUTHE HANDLE OF CREW EXCAPE HATCH STUCK IN THE DOWN POSITION.  wOULD NOT "POP UP" WHEN OPEN BUTTON WAS DEPRESSED.REMOVED HANDLE ASSAMBLEY AND INSTALLED SERVICABLE HANDLE IAW CRJ SRM 51-42-06 pg 1-18.
